Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2011 (2011), Article ID 768028, 5 pages
http://dx.doi.org/10.1155/2011/768028
Research Article

On Fuzzy Sp-Open Sets

1Department of Mathematics, Rada'a College of Education and Science, Albida, Yemen
2Department of Mathematics, Faculty of Science, King Khalid University, P.O. Box 9004, Abha, Saudi Arabia

Received 29 December 2010; Accepted 18 February 2011

Academic Editor: Ibrahim Ozkan

Copyright © 2011 Hakeem A. Othman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hakeem A. Othman, “On Fuzzy Sp-Open Sets,” Advances in Fuzzy Systems, vol. 2011, Article ID 768028, 5 pages, 2011. doi:10.1155/2011/768028